Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have delayed periods, taking deviry. Had unprotected sex took pill, had bleeding after that. Did pregnancy test. Periods?

hello doc.... i had my last periods 0n 30th february 2013... thn on d last day of my periods i had unprotected sex. so i took i-pill widin 2hours. 5 dayz after taking i-pill i had periods bt a short 1 of 3 days... i usually hv a cycle of 35days... bt i still did nt get my nxt periods yet. i did hv sex aftr dat bt portected ones. n i m possibly nt pregnant bcoz all my tests r cumming negetive. yesterday i started taking deviry 10.... when do i get my nxt periods? is sumthng wrong? or just d effect of i-pill?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi and thanks for the query,
Its important that you did a pregnancy test and it came out negative. Possibilities of getting pregnant with emergency contraception are actually very low, as in your case, less than 2%, but still possible. You might need to repeat the pregnancy test to be very sure,
However, it is not unusual to experience a change in your normal menstrual cycle. Remember that the pills that you take are hormones. These hormones actually interfere with normal hormonal cycle of the body, and changes in the various concentrations could alter your bleeding patterns, which are of course hormone dependent.
If symptoms do persist or any specific worries, consulting your gynecologist for assessment and management could be very helpful
Thanks and best regards,
Luchuo, MD.
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor